# SDR AALA20170901003

- Difficulty date: August 29, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 67,723 hours, 8,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 15553
- Condition: No Test
- Location: Emergency Lights
- Part time: 13,711 hours, 1,570 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVERHEAD POWER SUPPLY M33424 AT THE L1 DOOR FAILED TO TEST.  REMOVED AND REPLACED THE POWER SUPPLY IAW AMM 33-51-06.  OPERATIONAL CHECKED GOOD.
